From Medscape today:
Erectile Dysfunction Drugs Linked to Risk for Hearing Loss
October 19, 2007 — Sudden loss of hearing has been reported in patients taking phosphodiesterase 5 (PDE-5) inhibitors, the US Food and Drug Administration warned healthcare professionals yesterday.
In some cases, the sudden loss or decrease in hearing was accompanied by vestibular symptoms such as tinnitus, vertigo, and dizziness, according to an alert sent from MedWatch, the FDA’s safety information and adverse event reporting program.
The warning was based on 29 postmarketing cases that occurred in a strong temporal relationship to dosing with sildenafil (Viagra, Pfizer, Inc), tadalafil (Cialis, Lilly ICOS, LLC), and vardenafil (Levitra, Bayer Pharmaceuticals Corp), which were taken for the treatment of erectile dysfunction. Other cases were also reported during clinical trials…
Ladies, if your whispered sweet nothings are being ignored, speak up a bit.